Glasnik Matematicki, Vol. 35, No.2 (2000), 335-337.

ON ISOGENIES OF ELLIPTIC CURVES

Ivica Gusić

University of Zagreb, Faculty of Chemical Engineering and Technology, p.p. 177, 10001 Zagreb, Croatia
e-mail: igusic@pierre.fkit.hr


Abstract.   We give a characterization of ellptic curves which are isogenous over two different quadratic extensions of a fixed number field.

1991 Mathematics Subject Classification.   14H52.

Key words and phrases.   Elliptic curves with complex multiplication, isogeny.


Full text (PDF) (free access)
Glasnik Matematicki Home Page

closePristupačnostrefresh

Ako želite spremiti trajne postavke, kliknite Spremi, ako ne - vaše će se postavke poništiti kad zatvorite preglednik.